Mathematics courses for physicians and other life scientists

Bibliographic Details
Published in:Journal of medical education, Vol. 44, No. 12 (1969), p. 1170-3
Main Author: Tallarida, R J
Other Involved Persons: Herr, A J Jr ; Sun, H H ; Hahn, A W
Format: Article
Language:English
ISSN:0022-2577
Item Description:Date Completed 14.02.1970
Date Revised 20.08.2019
published: Print
Citation Status MEDLINE
Copyright: From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine
Subjects:
QR Code: Show QR Code